# SDR CALA2017041701017

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N69818
- Make and model: Boeing 737924ER
- Aircraft serial: 42177
- Aircraft time: 10,745 hours, 3,829 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 27976001
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE INDICATION ON THE FWD PANEL AND NR 1 SLAT FLICKERS WHEN AIRSPEED IS ABOVE 25O KNOTS. EMERGENCY DECLARED. ACPD TASK 27-88-00-810-820,27-51-00-810-801,27-88-00-710-801 OPS CK OK. SUSPECTED LEADING EDGE LITE INDICATOR ON P2 FAULT AFTER TESTING THE MASTER DIM AND TEST. REPLACED INDICATOR SWITCH.
